# SDR DALA2018111306612

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 6,040 hours, 2,118 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 FWD LAV O2 MASK PANEL DEPLOYED . CORRECTIVE ACTION: REPACKED AND STOWED FWD LAV O2 MASK PER B737 AMM 35-22 (4856678).
